# SDR CAL950436

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13971
- Make and model: Airbus A300 B4-203
- Aircraft serial: 262
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A3233161502000
- Condition: Leaking
- Location: Rt Mlg Dr Act
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

MCO - FLT 0487 - THE GREEN HYDRAULIC SYSTEM QUANTITY INDICATED IN THE YELLOW BAND WHILE AT CRUISE.  THE QUANTITY WAS AT THE 11 O'CLOCK POSITION AFTER ARRIVAL AT MCO.  MAINTENANCE FOUND THE RT MLG DOOR ACTUATOR HYDRAULIC PRESSURE LINE LEAKING.  THE LINE WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.  (X)
